MAUDE Adverse Event Report: DEPUY RAYNHAM ¿ 1219655 ATTUNE CR FB INSRT SZ 7 10MM; KNEE TIBIAL BEARING/INSERT

DEPUY RAYNHAM ¿ 1219655 ATTUNE CR FB INSRT SZ 7 10MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 151620710
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
Der states that the patient chief complaint is pain.The surgeon went in and removed the tibial component and replaced it with an attune revision fixed bearing tibial tray and insert.Surgeon went up on the poly insert one thickness.He also asked that i send the explanted components to (b)(6) to be studied.The femur and patella were well fixed and not removed.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FB INSRT SZ 7 10MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY RAYNHAM ¿ 1219655
325 paramount drive
raynham MA 02767
MDR Report Key7010396
Report Number1818910-2017-28319
Device Sequence Number10886973
Product Code JWH
UDI-Device Identifier10603295045922
UDI-Public10603295045922
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151620710
Device Lot Number213145
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2017
Supplement Date Received by Manufacturer11/28/2017
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR